# SDR UPS97825102

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON FRAME TO FUSELAGE SKIN CLIP AT FS 1746 BETWEEN LONGERON 36 AND 34 RT.  REMOVED CORRODED SECTION OF CLIP, FABRICATED NEW CLIP, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-5-1, 51-1-8, 51-1-21.
